# SDR UPS06847370

- Difficulty date: July 12, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1, 3 LT OB LEADING EDGE RIB CRACKED AT XFS 746 UPPER RIB.  STOP DRILLED CRACK, FABRICATED AND INSTALLED 2 EACH DOUBLERS IAW SRM 57-02-00 FIG 2 SHT 2, 51-01-20D AND 51-01-15.
